# SDR DALA1012130643

- Difficulty date: June 2, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 76,116 hours, 36,980 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 27-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHTS ROW 27 TO 37 INOPERATIVE.  MX REPAIRED WIRES AT SEAT ROW 27DEF. OPS CHECK WAS GOOD.
